# SDR AALA201812130005

- Difficulty date: December 9, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 52,385 hours, 21,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A66022
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAD SMALL AREAS OF CORROSION AT BS 947 - 967, RBL 48.  REPLACED FLOORBOARD SUPPORT IAW SRM 51-40-02.
